A Clarke–Ledyaev Type Inequality for Certain Non–Convex Sets
Data(s) |
12/11/2009
12/11/2009
2000
|
---|---|
Resumo |
We consider the question whether the assumption of convexity of the set involved in Clarke-Ledyaev inequality can be relaxed. In the case when the point is outside the convex hull of the set we show that Clarke-Ledyaev type inequality holds if and only if there is certain geometrical relation between the point and the set. |
Identificador |
Serdica Mathematical Journal, Vol. 26, No 4, (2000), 277p-286p 1310-6600 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Nonsmooth Analysis #Mean Value Theorem #Subdifferential |
Tipo |
Article |